# SDR SWAA2017121218394

- Difficulty date: November 16, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: BAC1505100052
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL HORIZONTAL PRESSURE DECK CRACKED AT BS 663, LBL 32.  REPAIRED DECK IAW EA.
